# SDR AALA20001608

- Difficulty date: October 1, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 2200 · Auto Flight System
- Part: Pcu
- Condition: Defective
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

MIA - FLT 331 - ON CLIMB-OUT MIA AT 6500 FEET WITH CLIMB POWER SET, AND 250 KNOTS AIRCRAFT YAWED RIGHT AND DID NOT RESPOND TO YOKE IMPUTS.  AS WINGS WERE LEVELED AIRCRAFT PORPOISED VIOLENTLY FOR APPROX 5 SECONDS.  DECLARED EMERGENCY AND RETURNED MIA WITHOUT INCIDENT.  REPLACED UPPER AND LOWER YAW DAMP COUPLER.  REPLACED RIGHT SIDE ELEVATOR POWER CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
